MAUDE Adverse Event Report: SPECTRUM MEDICAL S.R.L. QUANTUM PUREFLOW STANDARD HEAT EXCHANGER HIGH FLOW 3/8 W

SPECTRUM MEDICAL S.R.L. QUANTUM PUREFLOW STANDARD HEAT EXCHANGER HIGH FLOW 3/8 W
Model Number HX55V-S0W
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was discarded by the customer after use; therefore, it was not possible to perform an investigation on the returned unit.No patient harm or adverse effects were reported, and the leakage was contained without further consequences.Similar events will continue to be monitored through the post-market surveillance process.
 
Event or Problem Description
Blood noted in glycol compartment of hex - appeared to be a fault in the seam line between the glycol compartment and the blood channel.Did not appear to rupture, blood appeared to be contained.Clinician discarded the hex following the procedure.

Brand Name
QUANTUM PUREFLOW STANDARD HEAT EXCHANGER HIGH FLOW 3/8 W
Common Device Name
STANDARD HEAT EXCHANGER
Manufacturer (Section D)
SPECTRUM MEDICAL S.R.L.
via di mezzo, 23
mirandola, modena 41037
IT  41037
Manufacturer (Section G)
SPECTRUM MEDICAL SRL
via di mezzo 23
mirandola, modena 41037
IT   41037
Manufacturer Contact
raffaella tommasini
via di mezzo 23
mirandola, modena 41037
IT   41037
MDR Report Key25213370
Report Number3016746283-2026-00009
Device Sequence Number16060574
Product Code DTR
UDI-Device Identifier18051160302205
UDI-Public(01)18051160302205(11)251105(17)271105(10)H000950
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K223879
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model NumberHX55V-S0W
Device Lot NumberH000950
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2026
Initial Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown